# SDR BAQA092751

- Difficulty date: March 3, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,148 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151451
- Part serial: 2622
- Condition: Out Of Track
- Location: Main Rotor
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RENTAL 117-151451V001 S/N 2622 RENTAL CHARGE 36.75 HR REPLACEMENT VALVE RETURN OF RENTAL BLADE AFTER .4 HOURS OF USE, WOULD NOT TRACK  REPLACED WITH ANOTHER RENTAL BLADE (S/N 2419)
